# SDR SWAA2022030326189

- Difficulty date: February 7, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON VERT SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED RT WING UPPER T/E PANEL AFT OF #2 PYLON VERTICAL SEAL RETAINER IAW SOPM 20-50-01 AND SRM 51-40-02-0G-0 84036U 13FEB19
